# SDR DL764090843

- Difficulty date: May 8, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 31,997 hours, 8,478 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ATC 1 AND 2 FAULT ALONG WITH TCAS FAILURE.  MTC IN WORK.  REPLACED TCAS PROCESSOR AND LWR ATC ANT ATC CKS OK 273001 M ATC ANT INSTALLED DM1601354-001 TCAS PROCESSOR 822-1293-003 TC SYS TEST NORMAL PER 34-34-00-735-015.  ATC INTERFACE CK NORMAL DURING TCAS SYS TEST.  OK FOR SERVICE.
